# SDR 08FDEA04399

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 4 SPOOL BACK UP FITTING HOLES "A" AND "C" HAVE CRACK   INDICATIONS, BACK UP FITTING REQUIRES REPLACEMENT.  REWORK OF BOLT BORES ACCOMPLISHED ON WC E9-5230-7-5000. REPAIRED MCD JAMB UPPER & LOWER BEAMS IAW SRM 53-50-00. REMOVED & REPLACED NR 4 SPOOL BACK UP FITTING IAW DWG NCA6084 & SRM 51-33-01.
